MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-22-062
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Cardiac Arrest (1762); Infarction, Cerebral (1771); Pain (1994); Tissue Damage (2104); Discomfort (2330); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 05/11/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional ¿ attorney.(b)(4).
 
Event or Problem Description
Litigation alleges that patient has experienced severe pain and discomfort, stiffness in the hips, and difficulty walking.Ppf alleges stroke/heart attack, pulmonary embolism, loosening of cup, loosening of stem and metal wear/metallosis.Doi: (b)(6) 2002; dor: (b)(6) 2007; (left hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE SECTOR II CUP 62MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8256778
Report Number1818910-2019-81257
Device Sequence Number19313630
Product Code LPH
UDI-Device Identifier10603295009870
UDI-Public10603295009870
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-22-062
Device Catalogue Number121722062
Device Lot NumberWP7EC1009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2018
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight71